# SDR ASAA11410138

- Difficulty date: July 20, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 61,338 hours, 34,918 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Skin
- Condition: Cracked
- Location: Ac Door
- Component: Door Assy
- Component part number: 6548685254
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT A/C BAY DOOR IS CRACKED AT FWD INBOARD CORNER.  REPAIRED CRACK IN THE UPPER SURFACE SKIN OF THE RT A/C BAY DOOR AT FWD INBD CORNER IAW B737 400 SRM 51 70 05.
